# SDR CA060328001

- Difficulty date: March 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0319878030
- Condition: Leaking
- Location: Engine
- Part time: 2,891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DAILY INSPECTION AFTER A FLIGHT, FUEL LEAK NOTICED AT THE MAIN FUEL OUTLET FITTING (NIPPLE) ON THE FCU. SUSPECT O-RING P/N 9794099203 DEFECTIVE. (TC NR 20060328001)
